Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Redness in left corner of eye, throbbing pain behind eye. Using steroidal eye drops. Cure?

hi I am 30 year old female and the left inside corner of my eye is always a deep red colour which is very noticable it s not itchy but sometimes I feel a light throbbing pain behind it. I have been taking a prescribed steriod eye drops for a month and this still has not cleared could it be something more the inflammation in the eye ?
Asked On : Sun, 2 Dec 2012
Answers:  1 Views:  73
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Ophthalmologist 's  Response

The very fact that the redness has not disappeared inspite of the steroid eye drops shows that it is not due to inflammation or allergy in the eye ( both of these would have disappeared with steroids).I would suggest that you consult your ophthalmologist once again for a closer look.


Answered: Fri, 7 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor